# SDR A6WA200940728

- Difficulty date: October 20, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559+95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BAGGAGE RAIL BTW FS 559.00 +95 TO FS 567.00, RBL 9 ON BAGGAGE RAIL BTW FS 559.00 +95 TO FS 567.00, RBL 9 REPLACED IAW AMM 53-01-11.  (K)
